# SDR JJBA20210722022

- Difficulty date: July 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 43,334 hours, 26,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT LIGHT. R&R EMERGENCY BATTERY PACK NO 3 AND NO 4. OPS CHECK SAT. #4 PN 2013-1A SN 91402 TSN 29997.06 CSN 22944 #3 PN ABS-2013-1A SN 51099 TSN 2674.38 CSN 2428
